# SDR IPXA2024032543709

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N620UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65787
- Aircraft time: 16,225 hours, 2,443 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* CLIMBING FL 280 TO FL 320, CAB ALT AND RATE TURNED AMBER. CMC READ OUT ACCOMPLISHED . FOUND CMC MESSAGE 21618 STORED IN CMC MEMORY. C/W IFIM 21-26-00-810-831 REV. 202401319B. CMC GROUND TEST OF FWD CARGO  OVERBOARD VALVE ACCOMPLISHED IN ACCORDANCE WITH AMM 21-26-00-700-818-001 REV.44  FOUND SATISFACTORY.   THIS CLOSES DMI . DMP REVERSED . PLACARD REMOVED.
